Whether you’re suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with pain relief you can rely on. Made with a highly effective triple-action formula to help fight pain, these tablets get to work in 5 minutes and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains. Aspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief. Use for the relief from: headaches, migraines, period pain, muscle aches & pains, rheumatic pain, fever, toothache, cold & flu symptoms, sore throat and feverishness. Each Film-Coated caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg